MAUDE Adverse Event Report: UTAH MEDICAL PRODUCTS, INC UTAH LOOP; GYNECOLOGICAL LOOP

UTAH MEDICAL PRODUCTS, INC UTAH LOOP; GYNECOLOGICAL LOOP
Model Number LETZ Electrode
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is reporting this event because utmd received medwatch report number mw5118217 from a medical facility.The loop electrode is a passive element of an electrosurgical circuit.Due to the anonymity of the medwatch report, no other information is available for further investigation and analysis.
 
Event or Problem Description
On (b)(6) 2023 utmd received a medwatch report number mw5118217 with the event description "during leep procedure, equipment failed cutting and cauterizing after incision resulting in injury to pt".

Brand Name
UTAH LOOP
Common Device Name
GYNECOLOGICAL LOOP
Manufacturer (Section D)
UTAH MEDICAL PRODUCTS, INC
7043 south 300 west
midvale 84047
Manufacturer (Section G)
UTAH MEDICAL PRODUCTS, INC
7043 south 300 west
midvale UT 84047
Manufacturer Contact
ben shirley
7043 south 300 west
midvale, UT 84047
8015661200
MDR Report Key17316623
Report Number1718873-2023-00002
Device Sequence Number19832449
Product Code HGI
UDI-Device IdentifierH671DLPE110
UDI-PublicH671DLPE110
Combination Product (Y/N)N
PMA/510(K) Number
K905263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberLETZ Electrode
Device Catalogue NumberDLP-E11
Device Lot Number1222547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown